# SDR VTZA95061

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Le Boot
- Part number: 85720015004
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA/IAD - FLT 6322 - DURING CRUISE AT 910 HOURS ON 2-15-95, RT WING BOOT NR 2 SECTION WILL NOT INFLATE, AND RT TORQUE FLUCTUATED 10 PERCENT.  AIRCRAFT DIVERTED TO SWF WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED LEADING EDGE ASSEMBLY AND CLEANED THE RT ENGINE ECU, HMU, AND TSCU CONNECTORS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  CONTROL NR 95ZZZX1393, NR 95ZZZX1394. AND NR 95ZZZX1395.  (X)
